# SDR CALA2025040403538

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN AT STA 92.70 REQUIRE SKIN CUT-OUT FOR ACCESS TO RIB WEB REPAIRS.
